# SDR AWXA200400922

- Difficulty date: August 23, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 47,380 hours, 21,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 2339
- Condition: Faulty
- Location: Zone 221
- Part time: 14,191 hours, 5,636 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK MAINTENANCE FOUND THE EMERGENCY BULLNOSE LIGHT AT SEAT ROW 4 RT INOPERATIVE.  REMOVED AND REPLACED LT FORWARD EMERGENCY POWER SUPPLY UNIT (10WL), OPERATIONAL CHECK WAS GOOD.
